Missouri, 2025

Tornado and Flash Flooding in Missouri, June 6 to 7, 2025

June 6 to 7, 2025 · NWS SGF · 40 events in 16 counties and zones

A round of showers and thunderstorms occurred during the late night hours of June 5th through the morning hours of June 6th. A line of thunderstorms moved into the area from the southwest and caused damaging winds and a tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$108,000
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

A round of showers and thunderstorms occurred during the late night hours of June 5th through the morning hours of June 6th. A line of thunderstorms moved into the area from the southwest and caused damaging winds and a tornado. Additional rainfall on June 7th caused flash flooding occurred due to saturated soils.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 6, 1:40 AM CST, 1 hour 13 minutes earlier. Its key messages:

  • Complex of showers and thunderstorms will move through this morning. Damaging wind gusts up to 60 mph, frequent lightning and localized flooding are the main hazards. Greatest severe threat is southwest of Springfield.
  • Flood Watch is in effect for far southeastern Kansas and far southern Missouri this morning. Rainfall amounts this morning will range from 0.5in to 2.0 inches with localized 3-4 inch amounts across far southwest Missouri.
  • Additional rounds of showers and storms will occur through the weekend. Localized flooding and damaging winds will be a concern with the strongest storms both Saturday and Sunday.
Area forecast discussion, Jun 6, 1:40 AM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
240 AM CDT Fri Jun 6 2025

.KEY MESSAGES...

- Complex of showers and thunderstorms will move through this
  morning. Damaging wind gusts up to 60 mph, frequent lightning
  and localized flooding are the main hazards. Greatest severe
  threat is southwest of Springfield.

- Flood Watch is in effect for far southeastern Kansas and far
  southern Missouri this morning. Rainfall amounts this morning
  will range from 0.5in to 2.0 inches with localized 3-4 inch
  amounts across far southwest Missouri.

- Additional rounds of showers and storms will occur through the
  weekend. Localized flooding and damaging winds will be a
  concern with the strongest storms both Saturday and Sunday.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 240 AM CDT Fri Jun 6 2025

Current Conditions and Synoptic Pattern: Water vapor and upper
air analysis continues to show a broad trough with embedded
shortwaves across the western half of the CONUS. One shortwave
was currently moving through Kansas and Oklahoma. Moisture
levels remain high across the area with the 00z KSGF sounding
measuring a 1.53in PW value (higher values remain just south of
the area). A low level jet has become established from west
Texas up into central Oklahoma. This was feeding a cluster of
thunderstorms across the Kansas/Oklahoma border. A
1000-2000j/kg MU CAPE gradient exists along the KS/OK border
east into southern Missouri with even higher instability
further south of the region. A stationary front was located just
south of Highway 60 across southern Missouri. It was mild/humid
with temps and dews around 70. A second area of showers and
thunderstorms (more elevated in nature) had developed across the
Lake of the Ozarks and Rolla areas.

Today: Generally following the 00z HREF guidance which has done
a fairly good job with the evolution of precip overnight. This
suggests that the area of showers and storms northeast of
Springfield will likely continue for a few hours before moving
east of the area by sunrise. Lightning and heavy rainfall are
likely with this activity and perhaps even localized flooding.
The larger area of showers and thunderstorms will likely
continue sliding east/southeast towards the area however recent
radar trends are showing the more intense storms moving more
southerly into central Oklahoma. However given the adequate
instability, 0-6km shear of 30-40kts and the location of the
stationary front, this complex will likely affect the area with
lightning and heavy rainfall at the very least as it moves in
during the 3-6am timeframe. The more intense storms with
damaging wind potential and small hail will likely be confined
to areas of far southwest Missouri, along and south of a Joplin
to Branson line.

The complex will move through the area through the mid morning
hours with the other concern being localized flash flooding.
Soils are saturated in several areas and stream flows are
elevated therefore it will not take as much rainfall to get some
flooding and/or river rises. 00z HREF continues to show 0.5 to
2 inches of rainfall with this complex across southern Missouri
with very localized pockets of 3-4 inches. The heaviest amounts
will likely remain southwest and south of Springfield, closer
to the Missouri/Arkansas border. The Flood Watch area still
looks good for this morning.

As we head into the afternoon, the complex of storms should be
east of Highway 65 and this area may see isolated showers and
storms fester through the afternoon as the llj veers into that
area. Have kept pops a little higher there for the afternoon
hours. Otherwise areas west of Highway 65 will likely see some
clearing with temps rebounding back into the upper 70s to near
80 with westerly winds.

Tonight: Another compact shortwave to the west and an
increasing low level jet will form another cluster of
thunderstorms across southern Kansas. This cluster will also
likely ride an instability gradient which could be in a similar
location as to this morning. It appears that this complex would
not arrive until closer to sunrise Saturday.

Saturday: The morning thunderstorm complex location remains
somewhat uncertain as some guidance keeps it much further south
while some move it right over the area. If it does move over the
area then there will be the potential for damaging winds and
localized flooding. Confidence is too low for a Flood Watch for
Saturday morning however we will need to monitor model trends.
POPS remain in the 50-80% range for this system.

Another thing to keep an eye on Saturday will be during the
afternoon as the shortwave moves through northern Missouri.
There are indications that if the morning cluster stays farther
south of the area then our area could destabilize a little
more, especially north of Springfield (MU CAPE potentially up
to 2000j/kg) with 0-6km shear around 40kts. This could open the
door to some strong to severe storms during the afternoon with
damaging winds and large hail. This is a low confidence scenario
but one we will be monitoring.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 240 AM CDT Fri Jun 6 2025

Sunday: The beginning of a pattern change takes shape with a
large upper level low moving southeast into the northern
plains. This looks to send a cold front into the area during the
day. Moisture levels and lift should allow for at least
isolated showers and thunderstorms. If the front moves in during
peak heating then enough instability and shear could cause
severe storms with the SPC now showing a Slight risk for severe
storms in the Day 3 Outlook. Pops are currently in the 30-50
percent range with this system.

Monday through Wednesday: Ensembles suggest that the upper low
will move into the Great Lakes with a northwest flow pattern and
high pressure which looks to provide some drier days.
Temperatures look near average with highs in the upper 70s to
lower 80s.

End of Next Week: There is a signal that the flow could turn
west to southwest towards the end of the week which would open
the door to increasing precip chances, especially Friday into
the weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1243 AM CDT Fri Jun 6 2025

Confidence is high that a complex of showers and thunderstorms
will move into the TAF sites this morning and have used a tempo
group for the most likely period. This will reduce ceilings and
vis during this time period. We will also need to watch for some
isolated showers and storms late in the afternoon however
confidence is too low to include at this time. Winds will remain
light and variable this morning with a gradual turn to the west
northwest during the day.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 PM CDT this afternoon for KSZ101.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ082-088-
     090>097-101>105.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
Hazardous weather outlook, Jun 6, 2:11 AM CST, 42 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
311 AM CDT Fri Jun 6 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
311 AM CDT Fri Jun 6 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Marginal tornado risk.
  Marginal hail risk.
  Slight thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk

DISCUSSION...

Scattered thunderstorms will continue through this morning across
the Rolla area. Hail up to the size of quarters, frequent
lightning, and localized flooding are the main risks there.

A complex of showers and thunderstorms will move into far
southeastern Kansas and southwestern Missouri this morning.
Damaging wind gusts up to 60mph, small hail, lightning and
localized flooding will be the primary concerns across extreme
southeastern Kansas and far southwestern Missouri this morning.
This complex will likely weaken as it moves east of Highway 65 by
this afternoon. A Flood Watch is in effect for portions of extreme
southeastern Kansas and southern Missouri through 1pm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of thunderstorms could move into the area by
Saturday morning, especially south of Interstate 44. Damaging
wind gusts and localized flash flooding are the primary hazards
however confidence is low with the track of this complex.
Additional thunderstorms, some severe, could develop Saturday
afternoon if enough heating develops.

A cold front will move into the area Sunday afternoon which could
cause additional strong to severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed today and again Saturday.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

The radar

The St Louis radar (KLSX), 125 km away, was scanning. The volume nearest the first event began at 08:50 UTC.

Open the radar archive at this moment

Event by event

18 flood, 12 thunderstorm wind, 6 flash flood, 3 heavy rain, 1 tornado. Local standard time, as filed.

Flash Flood, Phelps

When
June 6, 2:53 AM CST to 6:00 AM CST
Where
Phelps County, 1.09 mi E of Rolla to 0.93 mi E of Rolla
Cause
Heavy Rain
Reported by
Public
Coordinates
37.950, -91.750

Street flooding was reported on the east side of Rolla from heavy rainfall.

Thunderstorm Wind, Newton

When
June 6, 5:24 AM CST
Where
Newton County, 1.49 mi SSW of Saginaw
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
37.000, -94.490

Three inch tree limbs were downed south of Shoal Creek Estates.

Thunderstorm Wind, McDonald

When
June 6, 5:25 AM CST
Where
McDonald County, 0.89 mi SW of South West City
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
36.510, -94.610

A tree and large branches were downed in Southwest city.

Thunderstorm Wind, McDonald

When
June 6, 5:37 AM CST
Where
McDonald County, 1.67 mi W of Noel
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.550, -94.510

Several trees were downed on hilltop road west of Noel.

Thunderstorm Wind, McDonald

When
June 6, 5:40 AM CST
Where
McDonald County, 2.32 mi ESE of Splitlog
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
36.690, -94.430

A tree was uprooted in the Anderson/Goodman area.

Thunderstorm Wind, Newton

When
June 6, 5:42 AM CST
Where
Newton County, 0.69 mi S of Neosho
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
36.860, -94.370

A tree was downed in Neosho.

Thunderstorm Wind, McDonald

When
June 6, 5:45 AM CST
Where
McDonald County, 2.32 mi ESE of Mt Shira
Measured
50 kt (58 mph) estimated gust
Property damage
$18,000
Reported by
Emergency Manager
Coordinates
36.570, -94.430

Winds blew down a tree and snapped power poles 3 miles west of Pineville on Highway H.

Flood, Vernon

When
June 6, 5:45 AM CST
Where
Vernon County, 1.77 mi ESE of Horton to 1.6 mi ESE of Horton
Cause
Heavy Rain
Reported by
Public
Coordinates
37.970, -94.350

Minor flooding was reported near Horton.

Heavy Rain, Newton

When
June 6, 6:00 AM CST
Where
Newton County, Redings Mill
Reported by
Mesonet
Coordinates
37.020, -94.520

A rainfall amount of 1.4 inches fell in one hour near Cliff Village.

Heavy Rain, McDonald

When
June 6, 6:00 AM CST
Where
McDonald County, 0.55 mi W of Goodman
Reported by
Mesonet
Coordinates
36.730, -94.410

A rainfall total of 2.12 inches fell in one hour in Goodman.

Thunderstorm Wind, McDonald

When
June 6, 6:08 AM CST
Where
McDonald County, 1.8 mi ENE of Bethpage
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
36.690, -94.200

A tree fell on a house in the Stella/Powell area.

Flash Flood, Newton

When
June 6, 6:17 AM CST to 12:00 PM CST
Where
Newton County, 1.77 mi NW of Spurgeon to 1.57 mi NW of Spurgeon
Cause
Heavy Rain
Reported by
Public
Coordinates
36.950, -94.490

Flooding of yards and surrounding areas was occurring just south of Joplin.

Thunderstorm Wind, Barry

When
June 6, 6:25 AM CST
Where
Barry County, 0.89 mi SE of Wheaton
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Fire Department/Rescue
Coordinates
36.760, -94.060

Power poles were downed across the roadway.

Tornado, Barry

When
June 6, 6:27 AM CST to 6:35 AM CST
Where
Barry County, 0.89 mi SE of Wheaton to 2.13 mi SSE of Pioneer
Rating
EF1
Path length
3.18 mi
Path width
100 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
36.760, -94.060

An NWS Survey concluded that an EF1 tornado with up to 85 mph winds began at the Body of Christ church on the southwest side of Wheaton. The tornado was confirmed by several eyewitnesses along with rotational debris pattern to structures and trees. The tornado pulled multiple sections of roofing off poultry barns northeast of Wheaton before damaging trees a half mile northeast then dissipated.

Heavy Rain, Newton

When
June 6, 6:30 AM CST
Where
Newton County, Neosho
Reported by
Mesonet
Coordinates
36.870, -94.370

A one hour rainfall total of 1.18 inches fell in Neosho.

Flood, Cedar

When
June 6, 6:32 AM CST
Where
Cedar County, 0.69 mi N of El Dorado Spgs Arpt
Cause
Heavy Rain
Reported by
Public
Coordinates
37.860, -94.020

Flooding of yards and surrounding areas occurred in Eldorado Springs.

Flash Flood, Newton

When
June 6, 6:50 AM CST to 12:00 PM CST
Where
Newton County, 0.69 mi S of Racine
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.890, -94.530

State Highway CC was closed due to flooding in Racine.

Thunderstorm Wind, Lawrence

When
June 6, 6:57 AM CST
Where
Lawrence County, 3.59 mi ESE of Bowers Mill
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
37.050, -93.990

A tree was downed southwest of Stotts City.

Thunderstorm Wind, Lawrence

When
June 6, 7:27 AM CST
Where
Lawrence County, 1.3 mi ESE of Hoberg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
37.060, -93.850

Thunderstorms downed a limb and blocked the roadway near Hoberg.

Thunderstorm Wind, Lawrence

When
June 6, 7:40 AM CST
Where
Lawrence County, 2.15 mi NE of Stinson
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
37.270, -93.740

A tree was downed southwest of Everton.

Flood, Webster

When
June 6, 8:12 AM CST
Where
Webster County, Bracken to 0.27 mi WNW of Bracken
Cause
Heavy Rain
Reported by
Public
Coordinates
37.330, -92.800

Flooding of nearby creeks was occurring east of Marshfield.

Flood, Webster

When
June 6, 8:30 AM CST
Where
Webster County, 0.88 mi SW of Northview to 0.77 mi SSW of Northview
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.270, -93.010

A low water crossing was closed due to flooding south of Northview.

Flood, Barton

When
June 6, 9:01 AM CST
Where
Barton County, Lamar to 0.06 mi SSW of Lamar
Cause
Heavy Rain
Reported by
Public
Coordinates
37.500, -94.280

Creek flooding was reported around the city of Lamar due to heavy rainfall.

Flood, Dade

When
June 6, 9:12 AM CST
Where
Dade County, 3.89 mi WNW of Lockwood to 3.7 mi NW of Lockwood
Cause
Heavy Rain
Reported by
State Official
Coordinates
37.410, -94.030

Flooding occurred at State Highway D and Dade road 122.

Flood, Wright

When
June 6, 9:28 AM CST
Where
Wright County, 0.88 mi SE of Hartville
Cause
Heavy Rain
Reported by
Public
Coordinates
37.240, -92.510

River and creek flooding was reported around Hartville.

Flash Flood, Webster

When
June 6, 10:00 AM CST to 1:00 PM CST
Where
Webster County, 1.93 mi NNE of Northview to 1.8 mi ENE of North View Hill
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
37.305, -92.984

The low water crossing was flooded at Cologna Road and the Pomme De Terre River.

Flash Flood, Wright

When
June 6, 10:28 AM CST to 1:00 PM CST
Where
Wright County, 1.79 mi WNW of Rayborn to 1.64 mi WNW of Rayborn
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.310, -92.400

Flooding was occurring at state highway E and the Gasconade River.

Flood, Laclede

When
June 6, 11:27 AM CST
Where
Laclede County, Pease to 0.44 mi WSW of Pease
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.500, -92.630

Flooding occurred along the Osage Fork at State Highway J.

Flood, Laclede

When
June 6, 11:51 AM CST
Where
Laclede County, 1.38 mi N of Competition to 3.1 mi NNW of Competition
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.500, -92.430

State Highway Z was closed due to flooding.

Flash Flood, Wright

When
June 6, 12:04 PM CST to 1:00 PM CST
Where
Wright County, 2.07 mi N of Jerktail to 2.33 mi N of Jerktail
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.450, -92.450

State Highway Z at Elk Creek was closed due to flooding.

Flood, Texas

When
June 6, 12:42 PM CST
Where
Texas County, 3.89 mi WNW of Prescott to 3.87 mi WNW of Prescott
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.460, -91.990

State Highway BB was closed due to flooding at the Big Piney River.

Flood, Shannon

When
June 6, 12:51 PM CST
Where
Shannon County, 1.65 mi E of Rat to 1.8 mi SE of Rat
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.380, -91.200

State Highway P was closed due to flooding.

Flood, McDonald

When
June 6, 12:57 PM CST
Where
McDonald County, 0.69 mi S of Mc Natt to 0.82 mi N of Mc Natt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.720, -94.320

State Highway CC at Elkhorn Creek was closed due to flooding.

Flood, Lawrence

When
June 6, 2:48 PM CST
Where
Lawrence County, 2.98 mi NNE of Stotts City to 2.91 mi SSE of Rescue
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.140, -93.950

Flooding occurred at state highway 97 along the Spring River.

Flood, Jasper

When
June 6, 5:56 PM CST
Where
Jasper County, 2.82 mi NNE of Reeds to 2.88 mi NNE of Reeds
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.160, -94.160

Flooding occurred at the Spring River and State Highway 37.

Flood, Lawrence

When
June 7, 12:49 AM CST
Where
Lawrence County, 2.6 mi ENE of Stotts City to 2.56 mi NE of Stotts City
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
37.120, -93.930

County Road 2110 was flooded just east of Highway 97.

Thunderstorm Wind, Lawrence

When
June 7, 2:53 AM CST
Where
Lawrence County, 0.69 mi S of Marionville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.990, -93.650

A tree was down and partially blocking the roadway at Western Street north of railroad tracks.

Flood, Jasper

When
June 7, 5:41 AM CST
Where
Jasper County, 0.55 mi E of Alba to 0.97 mi SE of Alba
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.230, -94.420

State Highway O was closed due to flooding along the Spring River.

Flood, Barry

When
June 7, 6:03 AM CST
Where
Barry County, 0.55 mi W of Mc Dowell to 0.22 mi WSW of Mc Dowell
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.820, -93.790

State Highway C was closed due to flooding at Flat Creek.

Flood, Ozark

When
June 7, 1:56 PM CST
Where
Ozark County, 2.77 mi E of Rockbridge to 3.27 mi E of Rockbridge
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.780, -92.370

State Highway 95 was closed due to flooding at Bryant Creek.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2025Every state in 2025This day in weather historyThe tornado archive for Missouri, 2025Warnings in Missouri, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1251708, 1251709, 1251710, 1251711, 1251712, 1251713, 1251714, 1251715, 1251716, 1251717, 1251718, 1251719, 1251720, 1251721, 1251722, 1251723, 1251724, 1251725, 1251726, 1251727, 1251728, 1251729, 1251730, 1251731, 1251732, 1251733, 1251734, 1251735, 1251736, 1251737, 1251738, 1251739, 1251740, 1251741, 1251742, 1251743, 1251744, 1251745, 1251746, 1251747.